MathSciNet Relay Station
MathSciNet bibliographic data
MR223944 (36 #6991) 47.85
Browder, Felix E. A new generation of the Schauder fixed point theorem. Math. Ann. 174 1967 285–290.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement